# SDR RAIA951041

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Press Transducer
- Part number: 8972605
- Condition: Failed
- Location: Lt Engine
- Part time: 9,341 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7444 - LEFT EGT FLUX ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED DELTA P/P PRESSURE TRANSDUCER.  PERFORMED GROUND RUNS, OPS CHECK GOOD.  (M)
